# SDR AU000938

- Difficulty date: September 5, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 82GR03291100888
- Condition: Failed
- Location: Mixture Control
- Part time: 2,230 cycles
- Component: Mixture Control, Lyc, O360A1F6
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) MIXTURE CONTROL CABLE FAILED AT SWAGED END FITTING.
